I have a very sensitive stomach and started having problems in 8th grade. I would get severe pains every now and then that would last a few hours. I saw a GI and was diagnosed with IBS after extensive blood work and testing came back negative.
Now the problem has escalated. I am a freshman in college, and when I first came to school, I got terrible diarrhea from the food in the cafeteria, and was sick everyday. At the advice of my chiropractor, I started cooking for myself and buying bottled water. The problem stopped occurring every day, but it's still there.
I have eliminated wheat and gluten from my diet, as well as dairy because I've always had problems with it. I am fine at home unless I eat badly. But as soon as I come back to school, it's like something in my body switches almost immediately and I start having the terrible loose stools again. My doctor put me on a laxative (which didn't help) and won't even take blood work, which is ridiculous because I am always fatigued now and just don't feel like myself when I'm not at home (so I'm switching doctors when I get back). The chiropractor gave me digestive enzymes and ginger, which helps with the discomfort, but not the loose stool. But no one can seem to find the real problem.
Any suggestions? Could it be bacteria still in my system from the first episode with the schools food? Why does it only happen at school? (I was in Mexico for a week, ate terribly, and drank the water, and did not have any problems, only some cramping when I ate dairy and wheat products. When I returned home, I was fine; two days later the diarrhea came back right after I came back to school and has continued for a week now). I am desperate for some answers. Feeling this way is really dragging me down and I don't want it to affect school work.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?